Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest maq

Does the redness go away?

Recommended Posts

Guest maq

Hey I noticed skin has gone just a bit redder, but damn I honestly see a LOT of improvement!

So does the redness from the benzol go away after a bit? And also wondering how likely is it that I'm gonna break out really bad in the second week?

cheers!

Share this post


Link to post
Share on other sites

Personally, the BP did not make me red, but the lotion sure did. Turns out I was allergic to Jojoba. A lot of other people found that out too. Make sure that isn't it.

As for breaking out, yeah it probably will happen. Just have patience and stick it out. I've been on the regimen for 7 months and my skin is completely clear of active blemishes and 80% of my redmarks are gone. The results are worth it.

Share this post


Link to post
Share on other sites

Im red too--from the bp most likely. But I just used a decent moisturizer and applied a lot of it, I think this really helped with my redness. still need a better moisturizer tho.

As for breaking out--I don't know yet.

But I think it's safe to say that it all depends on the type of breakouts you're prone to?

I dont know.

Hope all goes well.

Share this post


Link to post
Share on other sites

Just remember not to go too hard, too fast with the regimen. Your skin needs time to ease into it.

Share this post


Link to post
Share on other sites
Guest maq

Okay guys, I'm proper red now. Does this subside or what? It's been four days. I haven't been using too much either and I'm not using that Jojoba stuff.

Share this post


Link to post
Share on other sites

Try exfoliating. Personally my redness was only noticeable at the end of the 2nd week and lightened up a week or so later. My redness was never very prominent though.

Share this post


Link to post
Share on other sites

Okay 4th day of the regimen - my face is getting very red, but the problem is, that the area under the eyes which I'm trying to avoid when using BP, haven't changed its color - so i kinda look like having been in the sun for too long with sunglasses... Help needed - this is bad...

My acne improves though...

Share this post


Link to post
Share on other sites

I can't help you there I already have that problem before I used the Regimen because I wear glasses all the time. Even it is normal glassed not sunglasses I have that effect.

Share this post


Link to post
Share on other sites

Make sure you are using just a small amount of bp your first few weeks. I made the mistake of putting too much neutrogena bp and the next day i looked like i was sunburnt like no other.

Share this post


Link to post
Share on other sites

Like JAYRD said, make sure that you are only using a small amount of BP. In fact, I only used a small amount and started with once a day. I had redness for two days and then no more redness!.. but surely this is different for everyone since we all have diff skin.

Try laying off the BP a little bit since you're on your first week.

Share this post


Link to post
Share on other sites

It's not the BP that makes me go red, but Dans moisturizer. It's a good moisturizer, but you can cover the entire face enough with one pump alone, 2 makes me go super red and sting.

Share this post


Link to post
Share on other sites

Ups, red and flaky...

Do you think I should only do it once per day? Or take the hard way through it?

Share this post


Link to post
Share on other sites

Just don't increase BP for now or maybe decrease a little. It will go away in a week or 2.

Share this post


Link to post
Share on other sites
Guest maq

Guys, like I mentioned in this thread, I'm NOT using Dan's moisturizer. Anyway, some other questions: the whole time you're on the regimen, does your skin always feel dry? Or does it get totally used to it? Thanks again.

Share this post


Link to post
Share on other sites

Which moisturizer you use then? Did you start using it the same time as the BP/regimen? Depending on your skin ,it can take awhile to get used to both products.

For me and I think most of the people here ,when the skin starts to get used to the BP and have found the right moisturizer ,it won't feel too dry if moisturizer is applied on.

Share this post


Link to post
Share on other sites

6th day of regimen, and my skin is slowly stopping to sting and the redness fades... But I'm still not using much BP, so that could be the reason...

But i bought a bottle of jojoba oil to remove flakes caused by dryness, and it helped some...

Share this post


Link to post
Share on other sites
Personally, the BP did not make me red, but the lotion sure did. Turns out I was allergic to Jojoba. A lot of other people found that out too. Make sure that isn't it.

As for breaking out, yeah it probably will happen. Just have patience and stick it out. I've been on the regimen for 7 months and my skin is completely clear of active blemishes and 80% of my redmarks are gone. The results are worth it.

Share this post


Link to post
Share on other sites

just stick through it. the first time I was on the regimen my face was discolored, dry, flakey for like the first month. but after that it was smooth sailing. Best skin i've ever had.

I stopped regimen 2 months ago, acne came back with a vengeance, now I'm on bp again. went full dose straight away. Is that wrong? Should i have eased into the full dose?

I think my skin's used to the bp anyway.

Share this post


Link to post
Share on other sites
Guest maq

Hey guys redness seems to be fading already. Thanks for all the feedback.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×